# SDR ANCF20250501011

- Difficulty date: May 1, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N426AV
- Make and model: Airbus A320-214
- Aircraft serial: 4026
- Engine: Cfmint CFM565B43
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AT TAKE OFF ROL HIGH VIB ENG 2- BIRD STRIKE - PERFORMED BORESCOPE INSPECTION OF BOOSTER ASSEMBLY IAW AMM TASK 72-21-00-290-003-A AND LOW PRESSURE TURBINE IAW TASK AMM 72-54-00-290-005-A AND AMM TASK 72-54-00-290-006-A REV. 72  REV.  NO DAMAGE FOUND.
